The Annals of Mathematical Statistics

Recursive Estimation of a Subset of Regression Coefficients

Richard H. Jones

Full-text: Open access

Abstract

Equations are derived for updating estimates of a subset of the regression coefficients in a linear model when more data become available. It is assumed that estimates of the remaining coefficients in the model are of no interest. A simple, but non-trivial special case is the centering of the regression equation by removing an unknown constant.

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 688-691.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697115

Digital Object Identifier
doi:10.1214/aoms/1177697115

Mathematical Reviews number (MathSciNet)
MR253458

Zentralblatt MATH identifier
0197.45103

JSTOR
links.jstor.org

Citation

Jones, Richard H. Recursive Estimation of a Subset of Regression Coefficients. Ann. Math. Statist. 41 (1970), no. 2, 688--691. doi:10.1214/aoms/1177697115. https://projecteuclid.org/euclid.aoms/1177697115


Export citation